# SDR MASA200600239

- Difficulty date: January 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,419 hours, 11,916 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7154 ORD - FALSE CARGO SMOKE WARNING.  MX CND.
